# SDR 06FDEA0345

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON NR 3 CARGO DOORFWD TO AFT EDGE EXTERNAL SKIN DOES NOT COMPLY WITH EXISTING FAA DATA.  REMOVED OLD DOUBLER AND DAMAGED SKIN IWA SRM 51-30-2 & 52-00-3 FIG3 INSTALLED REPAIR PARTS IAW SRM 51-30-2.  REINSTALLED REMOVED FOR ACCESS IAW SRM 51-30-2.
